MathSciNet Relay Station
MathSciNet bibliographic data
MR577730 34C30 (58F99)
Irwin, M. C. A new proof of the pseudostable manifold theorem. J. London Math. Soc. (2) 21 (1980), no. 3, 557–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement